# SDR ASOA20130115232

- Difficulty date: January 15, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 683
- Aircraft time: 28,873 hours, 15,790 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Bracket
- Part number: 14569009409SD
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON PCA ATTACH BRACKET HAS A MIGRATED BUSHING.  R & R PCA ATTACH BRACKET.
